# SDR SWIA200412817

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 12,929 hours, 19,469 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AUTO PILOT AURAL WARNING AND TRIPLE CHIME WHEN SELECTED TO F/O SIDE.  INSTALLED SERVICEABLE APC-65.  OPS CHECK GOOD.  S/N OFF:  2736.
